# SDR AALA20120327014

- Difficulty date: March 27, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 35,505 hours, 14,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT DOORWAY CREASE ANGLE HAS CORROSION FROM BODY STATIONS 962 TO 985, LEFT BUTTLINES 49 TO 54.  REPLACED LEFT AFT CREASE ANGLE PER SRM 51-00-00-5.
